# SDR 2006FA0000672

- Difficulty date: January 4, 2006
- Submitted: July 14, 2006
- Operation: General aviation
- Aircraft: LVWHD
- Make and model: Cessna 210M
- Aircraft serial: 21061943
- Aircraft time: 4,530 hours
- Engine: Cont IO520L
- Propeller: Mcauly D3A32C88
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Diode
- Part number: IN4001
- Condition: Inoperative
- Location: Warning Unit
- Component: Warning Unit
- Component part number: 12707332
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING, FORGOT TO EXTEND THE LANDING GEAR AND GEAR UP LANDING WAS CARRIED OUT.  ACCIDENT INVESTIGATION INCLUDED A SATISFACTORY OPS CHECK OF LANDING GEAR RETRACTION/EXTENSION SYSTEM, BUT WARNING HORN FAILED TO OPERATE.  AFTER DISASSEMBLING THE WARNING UNIT ASSEMBLY, A BURNED DIODE WAS FOUND OUT.  THEN CONSULTED SM AND REALIZED THAT THERE IS NOT A SPECIFIC ITEM TO CHECK THE OPERATION OF THE GEAR WARNING HORN.  THIS SITUATION ALSO TAKES PLACE WITH MFG SRM.  GEAR INDICATOR LIGHT AND WARNING HORN-CHECK FOR OPERATION (GEAR EXTENDED AND RETRACTED).
